# SDR 02FDEA00512

- Difficulty date: July 9, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 35,101 hours, 25,010 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, STARTER DRIVE SHAFT OIL LEAKAGE.  REMOVED AND REPLACED SEAL PER AMM.
